| Model Number |
EVOLUTR-26-US |
| Medical Device Problem Codes |
Calcified (1077); Gradient Increase (1270); Patient Device Interaction Problem (4001); Device Stenosis (4066); Intravalvular regurgitation (4068)
| Health Effect - Clinical Codes |
Valvular Stenosis (2697); Cardiovascular Dysfunction/Insufficiency (4445); Aortic Valve Insufficiency/ Regurgitation (4450); Transvalvular Pressure Gradient Increased (4854)
| Date of Event |
01/12/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that 7 years and 9 months following the implant of a transcatheter aortic valve, the patient had the onset of atrial fibrillation with rapid ventricular response.Subsequently, the patient was hospitalized.During this hospitalization, an echocardiogram was obtained which revealed a reduced ejection fraction of 30-35%, a mean valvular gradient of 28 millimeters of mercury (mm hg), moderate aortic stenosis, and mild central regurgitation.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Additional information was received that a non-medtronic valve was implanted valve-in-valve.
Additional Manufacturer Narrative
Updated data: b5.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Image review: a case report and one 3mensio video clip provided from imaging services, dated (b)(6) 2026 showed mild calcification of prosthetic leaflets.The evolut implant appears under-expanded at the inflow, node 1, and node 2.Calcification is observed outside the transcatheter aortic valve (tav) frame near the left coronary cusp (lcc) and non-coronary cusp (ncc).Implant depth measures 7.1 mm beneath the lcc and right coronary cusp (rcc), and 2.7 mm beneath the ncc.Within the tav frame, there is a possible pannus or thrombus, although inadequate contrast filling cannot be excluded.Similarly, possible plaque or thrombus versus inadequate contrast filling is noted in the ncc, and a potential left atrial appendage (laa) thrombus versus inadequate contrast filling is also observed.Updated data: b2.B5.H6.Additional codes.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Additional information was received that the valve was implanted at a depth of approximately 7.1 mm on the left coronary cusp and 2.7 mm on the non-coronary cusp.The leaflets appeared calcified via computed tomography.Subsequently, the patient was scheduled to have a non-medtronic valve implanted valve-in-valve as treatment.